# SDR SWAA2022051794204

- Difficulty date: April 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 52,991 hours, 31,698 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG MIDDLE DOOR HAS CRACK / [01] REMOVED L/H MLG CENTER DOOR PER REF 737 AMM 32-13-11-000-802;[02] OK TO INSTALL L/H MLG NEW CENTER DOOR.;[03] OK TO INSTALL L/H MLG NEW INNER DOOR.;[04] INSTALLED L/H MLG CENTER DOOR IAW-AMM-B737/700-32-13-11-420-802 UP TO STEP 3.H 5(H) AND INSTALLED L/H MLG INNER DOOR IAW-AMM-B737/700/32-13-11-420-804 UP TO STEP 5.H (H);[05] VERIFIED STEP 4.;[06] FINALIZED INSTALLATION AND ADJUSTMENT OF LEFT MLG CENTER AND INNER DOOR AS PER B737 AMM 32-13-11-420-802 AND AMM 32-13-11-420-804.;[07] TORQUE WRENCH USED B/C 167849 AND BONDING METER USED B/C 168692.;[08] VERIFIED FINAL INSTALLATION AND ADJUSTMENT;STEP 6 AND 7.
